# SDR ASAA2022122981288

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 65,976 hours, 26,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AISLE LIGHT INOP AT ROW 18 LEFT. GROUNDED - YES. RELAMPED AND TESTED IAW AMM 33-51-03-960-801 - OPS NORMAL.
